# SDR COEA2011030938805

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176230200
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  EXTERNAL SKIN ON LT AFT PAX DOOR AT RIVET 23 INCHES BELOW TOP FWD CORNERS 5 INCHES FROM EDGE GOUGED.  CUT OUT DAMAGE FABRICATED AND INSTALLED NEW REPAIR FILLER AND DOUBLER IAW STRUCTURAL REPAIR MANUAL.
